# SDR 07FDEA00509

- Difficulty date: February 16, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON BOTTOM SKIN, MLG REINFORCING PLATE RT WING.  NDT DETECTED A CRACK IN HOLE NR 552.  REPAIR WAS PERFORMED IAW RAS/BAE/1003853/2006 ISS.: A AND EA 6-5720-103395.
